# SDR CALA0300254

- Difficulty date: May 18, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 15,372 hours, 5,384 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 20035008300
- Part serial: 9742
- Condition: Inoperative
- Location: Mlg Ww
- Part time: 11,995 hours, 5,791 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE WHEEL WELL FIRE LIGHT ILLUMINATED WITH THE LANDING GEAR RETRACTED AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE OVERHEAT DETECTION UNIT WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
